Posted 6/18/2016 7:56 PM (GMT -8)
Your high TSH is indicative of being hypothyroid, your TSH is extra super high, I am sure you feel very bad and with lots of hypo symptoms.
TSH goes counter intuitive, so if it is high it means that your brain is telling your thyroid gland to produce more and more hormone, which causes your gland to work over time and thus to feel bad.
The next step is to test for the thyroid antibodies to see whether the cause to your hypo is an autoimmune disease, it is called Hashimoto's disease, the tests are : TGab and antiTPOab, if either is positive then you have it.
There is no cure for hashi, but if the resulting hypo is treated, then that is enough, you should ask your PCP to refer you to an Endo, who in turn supposed to give you Levothyroxine to lower your TSH, usually they start you on a low dose of about 25-50 mcgs per day.
If you have hashi, then you will need to increase the dose several times until you reach the proper dose for you, this is done based on TSH, you will need to check the TSH six weeks after starting or changing the dose, most probably it will be normal, but after another six weeks the test will show high or high normal TSH, it is then that your doctor will advise you to increase the dose of Levo.
There are many brand names and generic forms of Levo, if you live in the US, there are Levoxyl, Tirosint and Synthroid, make sure to be put on a brand name and not the generic form, because this will make your daily dose consistent.
Also another important issue is to take the same amount of Levo each day and at the same time with a full glass of water first thing in the morning on an empty stomach, this is important so that you absorb the same amount.
Best of luck,